TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Resents result about Loc (SP) hollow-fuzzy modules

*

* Corresponding author · click or hover a name for details

pp. 1913–1918Vol. 29Issue 5May 2026DOI: 10.47974/JDMSC-2352 Crossmark XML
Received:
01 May 2025
Published Online:
22 May 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2352
Pages:
1913–1918

Abstract

In this work, introduce the concept of Loc (SP) hollow-fuzzy Modules & study the fundamental features of this kind. Also, add several new concepts with their proofs and investigate several conditions under which specific Lc (SP) hollow-fuzzy Modules and Lc- hollow-fuzzy Modules are equivalent.

Keywords

Subject Classifications

05C38

References

[1] I. M. A. Hadi and M. A. Hamill, “Cancellation and weakly cancellation fuzzy modules,” J. Basrah Res. Sci., vol. 37, no. 4D, pp. 132–141 (2011).
[2] S. Rahman and H. K. Saikia, “Fuzzy small submodule and Jacobson L-radical,” Int. J. Math. Math. Sci., vol. 2011 (2011), doi: 10.1155/2011/980320.
[3] J. Mohsin, F. H. Saleh, and A. M. A. Al-Muqarm, “Real-time surveillance system to detect and analyze suspects of COVID-19 patients using IoT under edge computing techniques (RS-SYS),” in Proc. 2020 2nd Al-Noor Int. Conf. Sci. Technol. (NICST), IEEE, pp. 68–73 (2020).
[4] W. J. Liu, “Fuzzy invariant subgroups and fuzzy ideals,” Fuzzy Sets Syst., vol. 8, no. 2, pp. 133–139 (1982).
[5] R. Mahjoob and S. Qiami, “On weakly prime fuzzy submodules,” in Proc. 46th Annu. Iranian Math. Conf., pp. 263–266 (2015).
[6] S. J. Kharbeet and H. Y. Khalf, “Recent results about loc(P)-hollow fuzzy modules and related concepts,” AIP Conf. Proc., vol. 2834, no. 1, Art. no. 020021 (2023).
[7] M. Mashinchi and M. M. Zahedi, “On L-fuzzy primary submodules,” Fuzzy Sets Syst., vol. 49, no. 2, pp. 231–236 (1992).
[8] L. Martinez, “Fuzzy modules over fuzzy rings in connection with fuzzy ideals of fuzzy rings,” J. Fuzzy Math., vol. 4, pp. 843–858 (1996).
[9] R. Kumar, S. K. Bhambri, and P. Kumar, “Fuzzy submodules: Some analogues and deviations,” Fuzzy Sets Syst., vol. 70, no. 1, pp. 125–130 (1995).
[10] M. M. Zahedi, “On L-fuzzy residual quotient modules and P-primary submodules,” Fuzzy Sets Syst., vol. 51, no. 3, pp. 333–344 (1992).

Views: 147Downloads: 116Citations: 0